- This topic has 17 replies, 11 voices, and was last updated 7 years, 4 months ago by Anonymous.
- September 3, 2013 at 2:27 am#30882AnonymousInactive
i started taking 20-10mil. hydrocodones again. friday i stopped cold turkey, i just couldnt take the w/ds so today i took 3 pills will i start w/ds over from square one? i can no longer afford rehab or a doctor, ive lost every thing almost because of this addiction. im scared and im not sure what to do. need help and advice please! thanks!September 3, 2013 at 2:31 am#159260AnonymousInactive
Hey there, i have been there. I tried a taper, which may work for you, but it didnt for me, i went to a 28 day rehab, can you see your reg. doctor and ask about a taper plan? what options are open to you that you can realistially utilize? A taper may work out. I think if you have been taking 20 then quit, and then took 3, you have put the substance back in your body and it relieved and relaxed, you may start WD’s over. Think about the taper thingSeptember 3, 2013 at 3:58 am#159253AnonymousInactive
i doubt you will start all the way over, but you did prolong them. i have kicked a 30 ten mg/day habit ct and it’s rough, but it’s over in about a week if you can hang on. once you pass that mark, don’t give in to any cravings…go thru the sickness…you will be done. you will never have to go thru it again.
each time you take some hydro, you are just prolonging the agony.
if you can’t do a taper like tenn said, bear down, bite the bullet and get it over with. it won’t kill you, although it will seem like it.
get you some immodium, a big bathtub, lots of water, maybe some ensure, some vitamins, some books or movies, comfy pillows, and go for it.
good luckSeptember 3, 2013 at 11:38 am#159246AnonymousInactive
I agree with Misti AND Tenn. If you can C/T it’s over quicker. If you taper, have someone hold the pills and dose them out to you. I’ve done it both ways; both ways suck.September 3, 2013 at 1:07 pm#159254AnonymousInactive
@splithead 1473199 wrote:
will i start w/ds over from square one?
misti (mikiglen) is probably right, you will likely not start over, but you have made it last longer.
@splithead 1473199 wrote:
today i took 3 pills
Do you still have pills? If so, can anyone hold them for you?
When I was going through w/d, I’m pretty certain that, if I had pills, I would have taken them. So keeping them around without control may be shooting yourself in the foot.
Wishing I had something more to offer, I remain your humble servant
StagebearSeptember 3, 2013 at 2:19 pm#159248AnonymousInactive
no ihave no more! and i feel pretty good this morning, i dont wanna jinx it, but i hope i feel this way all day. happy laborday everyone and thanks!September 3, 2013 at 11:31 pm#159247AnonymousInactive
I quit cold turkey from Hydro and xanax almost a year ago to the day. Every time I think about using I think about how I never in my life want to go thru that ever again. I lost my business, friends, and just about everything else I had got spent on bottle after bottle of pills. Its no life at all and the drugs will always run out. Its not a life anyone would choose to live. Good luck my friend.September 4, 2013 at 5:32 pm#159259AnonymousInactive
Suboxone worked for me — at least so far. But “YMMV” as they say (your mileage may vary). But if there’s any possible way you can get clean without going through that I would explore it first, consider suboxone/subutex only as a last resort.
As far as the debate goes between Cold-Turkey and Tapering, it’s like pulling off a band-aid: do you want to pull it off all at once, or pull it off slowly… plucking out one hair at a time?September 4, 2013 at 9:51 pm#159244AnonymousInactive
I’m a CT man. Get that ugliness over with and done.September 6, 2013 at 10:45 pm#159256AnonymousInactive
I have done the slow taper and the suboxone treatment. For me, I do better with NOTHING in my system. It has been a while since I got off of the hydros. I ended up with a horrible Xanax problem and have been clean and sober 7 1/2 months. It was hard getting clean, but not near as hard as the things I did when I was using. There is a real freedom in not chasing pills anymore. Hang in thereSeptember 7, 2013 at 3:40 am#159249AnonymousInactive
i ct’d it it was bad from friday thru tues off and on. ive felt great the last 2 days, or at least great in comparison to the misery of the dt’s. i had some rapid revia, but i dont reccomend it. it detoxs you very rapidly but its even more painful, the last time i quit thats what i used under the watchful eye of medical staff and it created more problems in my lower back because of the cramping and all.it tore it up. for about 12 hours it was real hell on earth, but your mostly detoxed after that. i think ct is the best way. it may take a bit longer but at least for me it was the safest and only way. i havent had any since 3 i took sunday. im not going to look back. its over and im very greatful for everyones input. that helped alot as well.September 10, 2013 at 9:18 pm#159257AnonymousInactive
So how is the detox going?? Hope u are wellSeptember 12, 2013 at 3:39 am#159250AnonymousInactive
my physical dt’s are gone. my sleep cycle is messed up right now though, im not sleeping well and there is at times quite a bit of anxiety. my dr, perscribed some 10 mil valiums for the anxiety and to help sleep and it keeps me from obsessing about the pain killers. ive never really taken valiums before and im only taking them as needed 1 maybe 2 a day at most and they are really helping me. i realize that some will think its a bad idea for me to take anything, but as long as im not using 20-30 or any painkillers per day, and they do help me in many ways not to, then i think its a great idea to use them only as prescribed ofcourse. i wouldnt recommend them for everyone, but its working for me.September 12, 2013 at 4:48 am#159258AnonymousInactive
Please be careful. Opiates were my first drug of choice. That later changed to benzos. Getting off of benzos was much harder than coming off of opiates for me. I kept having seizures that would not stop and ended up in ICU on a breathing machine for a week. I have to be off of ALL mind altering chemicals to recover. Take Care :Wman:September 12, 2013 at 5:52 am#159245AnonymousInactive
Yes, please be careful of the benzos and get off them as soon as your doc says you can. So glad to see you’re still posting and doing better :c033:
- You must be logged in to reply to this topic.